MathSciNet Relay Station
MathSciNet bibliographic data
MR1165353 14H40 (14H10)
Ciliberto, Ciro; van der Geer, Gerard Subvarieties of the moduli space of curves parametrizing Jacobians with nontrivial endomorphisms. Amer. J. Math. 114 (1992), no. 3, 551–570.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement